# SDR ASOA201710283310

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 30,515 hours, 21,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spline
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE AT FS939 ON AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE IS CORRODED. MAINTENANCE REMOVED AND INSTALLED SERVICEABLE SPLICE ANGLE.
